# SDR DALA2024012301045

- Difficulty date: January 19, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 106,961 hours, 15,283 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 LH I/B ELEVATOR UPPER SURFACE FOUND 1EA DENT. CORRECTIVE ACTION: LH I/B ELEVATOR UPPER SURFACE REPAIRED AS PER B767-300 SRM 55-20 -01 (0161471)
